CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Wave-breaking analysis and weak multi-peakon solutions for a generalized cubic-quintic Camassa-Holm type equation 期刊论文
MONATSHEFTE FUR MATHEMATIK, 2022, 页码: 47
Authors:  Weng, Weifang;  Qiao, Zhijun;  Yan, Zhenya
Favorite  |  View/Download:28/0  |  Submit date:2022/04/29
Generalized cubic-quintic CH equation  Well-posedness  Wave breaking  Weak solutions  Non-periodic and periodic peakon solutions  
RECOVERING A BOUNDED ELASTIC BODY BY ELECTROMAGNETIC FAR-FIELD MEASUREMENTS 期刊论文
INVERSE PROBLEMS AND IMAGING, 2022, 页码: 21
Authors:  Zhu, Tielei;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:32/0  |  Submit date:2022/04/29
Interaction  Maxwell's equations  Navier equation  well-posedness  inverse scattering  uniqueness  
Internal Observability, Controllability and Stabilization of the Inhomogeneous and Anisotropic Elastic Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2020, 页码: 17
Authors:  Meng, Yusen;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:53/0  |  Submit date:2020/06/30
Inhomogeneous and anisotropic elastic wave equation  Internal observability and controllability  Exponential stability  Morawetz's multipliers  
A new family of fourth-order locally one-dimensional schemes for the 3D elastic wave equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 348, 页码: 246-260
Authors:  Zhang, Wensheng
Favorite  |  View/Download:72/0  |  Submit date:2019/03/05
3D  Elastic wave equation  LOD  Fourth-order accuracy  Splitting  
A (CIP)-I-0 method of transmission eigenvalues for elastic waves 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 374, 页码: 237-248
Authors:  Xi, Yingxia;  Ji, Xia;  Geng, Hongrui
Favorite  |  View/Download:66/0  |  Submit date:2019/01/11
Transmission eigenvalue problem  Elastic wave equation  Discontinuous Galerkin method  
Modulational instability and dynamics of multi-rogue wave solutions for the discrete Ablowitz-Ladik equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 7, 页码: 14
Authors:  Wen, Xiao-Yong;  Yan, Zhenya
Favorite  |  View/Download:63/0  |  Submit date:2018/09/08
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2018, 卷号: 16, 期号: 4, 页码: 987-1016
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:60/0  |  Submit date:2019/01/11
Elastic wave equation  perfectly matched layer  biperiodic structures  transparent boundary condition  
AN ADAPTIVE FINITE ELEMENT PML METHOD FOR THE ELASTIC WAVE SCATTERING PROBLEM IN PERIODIC STRUCTURES 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2017, 卷号: 51, 期号: 5, 页码: 2017-2047
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Elastic wave equation  adaptive finite element  perfectly matched layer  a posteriori error estimate  
A new high-order finite volume method for 3D elastic wave simulation on unstructured meshes 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 340, 页码: 534-555
Authors:  Zhang, Wensheng;  Zhuang, Yuan;  Zhang, Lina
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
3D  Elastic wave equation  High-order  Finite volume method  Unstructured tetrahedral mesh  Wave propagation  
INVERSE RANDOM SOURCE SCATTERING FOR ELASTIC WAVES 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 2616-2643
Authors:  Bao, Gang;  Chen, Chuchu;  Li, Peijun
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
inverse source scattering problem  elastic wave equation  stochastic partial differential equation  Fredholm integral equation